Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Pythagorean group and ergodic flows


Author: L. W. Green
Journal: Bull. Amer. Math. Soc. 72 (1966), 44-49
DOI: https://doi.org/10.1090/S0002-9904-1966-11409-X
MathSciNet review: 0184179
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. V. Anosov, Ergodic properties of geodesic flows, Dokl. Akad. Nauk SSSR 151 (1963), 1250-1252=Soviet Math. Dokl. 4 (1963), 1153-1155. MR 163258
  • 2. L. Auslander, L. W. Green, and F. Hahn, Flows on homogeneous spaces. Annals of Mathematics Studies, No. 53, Princeton University Press, Princeton, N. J., 1963.
  • 3. L. Auslander and L. W. Green, G-induced flows, Amer. J. Math, (to appear). MR 199308
  • 4. E. Hopf, Statistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Ber. Verh. Sächs. Akad. Wiss. Leipzig 91 (1939), 261-304. MR 1464
  • 5. E. Hopf, Statistik der Lösungen geodätischer Probleme von unstabilen Typus. II, Math. Ann. 117 (1940), 590-608. MR 2722
  • 6. S. Kobayashi and K. Nomizu, Foundations of differential geometry, Interscience, New York, 1963. MR 152974
  • 7. C. C. Moore, Ergodicity of flows on homogeneous spaces, (to appear). MR 193188
  • 8. J. G. Sinaĭ, Proof of the ergodic hypothesis for a dynamical system of statistical mechanics, Dokl. Akad. Nauk SSSR 153 (1963), 1261-1264=Soviet Math. Dokl. 4 (1963), 1818-1822. MR 214727
  • 9. I. Segal and J. von Neumann, A theorem on unitary representations of semisimple Lie groups, Ann. of Math. 52 (1950), 509-517. MR 37309
  • 10. T. Sherman, A weight theory for unitary representations, (to appear). MR 193189


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11409-X

American Mathematical Society